MathSciNet Relay Station
MathSciNet bibliographic data
MR1030096 (90m:34142) 34K15
Chuanxi, Q.; Ladas, G. Oscillations of neutral differential equations with variable coefficients. Appl. Anal. 32 (1989), no. 3-4, 215–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement